Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 13, No. 1, March 2020




Coupled Fixed Point Theorem for Hybrid Pairs of Mappings under φ - ψ Contraction in Fuzzy Metric Space

In this paper, we establish some common coupled fixed point theorems for two hybrid pairs of mappings under ϕ − ψ contraction on noncomplete fuzzy metric spaces using the property (EA) introduced by Deshpande and Handa [3].
We improve, extend and generalize the results of Deshpande and Handa [3] and several other known results in metric spaces to fuzzy metric spaces.


Rohit Pathak



JJMS, 2020, 13(1), 1-15


In this article, we introduce and investigate dominated classes the notion of (h, g)-harmonic convex dominated functions. As particular cases of (h, g)-harmonic convex dominated functions, we also define some other new classes of harmonic convex dominated. We derive some integral inequalities of Hermite-Hadamard type via (h, g)-harmonic convex dominated functions and also give the fractional version of these inequalities. Some new special cases are also discussed
which can be deduced from our main results.


Erhan Set
Muhammad Uzair Awan
Muhammad Aslam Noor
Khalida Inayat Noor
Nousheen Akhtar

JJMS, 2020, 13(1), 17-35


On the Hosoya polynomial and Wiener index of Jump Graph

In this paper, we obtain the expressions for Wiener index and Hosoya
polynomial of a graph with diameter ≤ 3. Further, we obtain Wiener index and Hosoya polynomial of jump graph of certain graph families. In addition, we give bounds for Wiener index of jump graph.


Keerthi G. Mirajkar
Pooja B.

JJMS, 2020, 13(1), 37-59

T-Relative Fuzzy Maps and some Fixed Point Results

The concept of T−Relative fuzzy sets was recently introduced by Osawaru, Olaleru and Olaoluwa [2]. It is a fuzzy set in which the membership grade of an element is dynamic and can change on a time scale. In this paper, we introduce and develop the theory of T−Relative fuzzy maps and prove some fixed point results on these maps. Previous related results in literature are shown as special cases with examples.  



K. E. Osawaru
J. O. Olaleru
H. Akewe


JJMS, 2020, 13(1), 61-88


Conformal Ricci Solitons on 3-dimensional Trans-Sasakian Manifold

In this paper we have studied and obtained results on Conformal Ricci solitons in 3-dimensional trans-Sasakian manifold M satisfying

R(ξ, X).B = 0,B(ξ, X).S = 0, S(ξ, X).R = 0,R(ξ, X).P = 0 and P(ξ, X).S = 0, where B and P are C-Bochner and Pseudo-projective curvature tensor respectively.


Soumendu Roy
Arindam Bhattacharyya


JJMS, 2020, 13(1), 89-109


On Projectively Flat Special (α, β)-Metric

In this paper, we discussed the projectively flat exponential (α, β)-metric of type L = α e β/α We obtained a necessary and sufficient condition for this metric to be locally projectively flat and we established the conditions for this metric to be Berwald type and Douglas type.


Ganga Prasad Yadav


JJMS, 2020, 13(1), 111-124


Quasi-Multiplication and Quasi-Comultiplication Modules

In this paper, we will introduce the notion of quasi-multiplication (resp. quasi-comultiplication) modules over a commutative ring as a generalization of multiplication (resp. comultiplication) modules and explore some basic properties of these classes of modules.



Faranak Farshadifar
H. Ansari-Toroghy



JJMS, 2020, 13(1), 125-137



Some Properties on Fuzzy Star Graph and Fuzzy Line Graph

In 1973, Kauffman [8] introduced the concept of fuzzy graphs. The Wiener index of a graph was introduced in 1947 by Wiener in [24]. The Wiener index of a fuzzy graph was introduced by Mordeson and Mathew in [14]. In this paper, we’ve achieved the fuzzy Wiener index, the fuzzy hyper-Wiener index, the fuzzy reverse-Wiener index of fuzzy star graph and fuzzy line graph. We also study the concept of the first and second fuzzy Zagreb indices and coindices and mention the relation between fuzzy Wiener index, fuzzy hyper-Wiener index and fuzzy Zagreb indices and coindices of the fuzzy star graph.


Fariba Fayazi
F. Mahmudi
A. Gholami




JJMS, 2020, 13(1), 139-151



4-Total Prime Cordial Labeling of some Special Graphs

Let G be a (p, q) graph. Let f : V (G) → {1, 2, . . . , k} be a map where
k ϵ N is a variable and k > 1. For each edge uv, assign the label gcd (f(u), f(v)). f is called k-total prime cordial labeling of G if |tf (i) − tf (j)| ≤ 1, i, j ϵ {1, 2, · · · , k} where tf (x) denotes the total number of vertices and the edges labeled with x. A graph with a k-total prime cordial labeling is called k-total prime cordial graph. In this paper we investigate the 4-total prime cordial labeling of some special graphs.



R. Ponraj
J. Maruthamani
R. Kala



JJMS, 2020, 13(1), 153-168